# SDR CA160119002

- Difficulty date: January 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NLG FAILED TO RETRACT AFTER TAKEOFF. NR 2 HYD QTY ALSO FOUND LOW.  NR 2 HYD ISO VALVE CAUTION ALSO ILLUMINATED.  NOSE RED LIGHT AND NOSE DOOR AMBER LIGHT REMAINED ON.  ALL OTHER PARAMETERS NORMAL.  LOWERED L/G ON ALT.  MEANS IAW QRH LANDING AND TAXI WITHOUT NWS.  ON ARRIVAL OBSERVED SYS NR 2 HYDRAULIC QTY 10 PERCENT. OBSERVED TRACES OF HYDRAULIC LEAK IN NOSE WHEEL WELL.  LOCK ACTUATOR FLEX HOSE FOUND LEAKING.
